AMS eContent Search Results
Matches for: msc=(08A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc. 367 (2015) 2527-2549.
Abstract, references, and article information   
View Article: PDF

[2] Joel Berman, Paweł Idziak, Petar Markovic, Ralph McKenzie, Matthew Valeriote and Ross Willard. Varieties with few subalgebras of powers. Trans. Amer. Math. Soc. 362 (2010) 1445-1473. MR 2563736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Diego Vaggione. Characterization of discriminator varieties. Proc. Amer. Math. Soc. 129 (2001) 663-666. MR 1706965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Keith A. Kearnes and Emil W. Kiss. Modularity prevents tails. Proc. Amer. Math. Soc. 127 (1999) 11-19. MR 1625765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. W. Seif. Congruence lattices of algebras--- the signed labelling. Proc. Amer. Math. Soc. 124 (1996) 1361-1370. MR 1301526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paolo Lipparini. Commutator theory without join-distributivity . Trans. Amer. Math. Soc. 346 (1994) 177-202. MR 1257643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Grätzer and H. Lakser. On complete congruence lattices of complete lattices . Trans. Amer. Math. Soc. 327 (1991) 385-405. MR 1036003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthew A. Valeriote. Finite simple abelian algebras are strictly simple . Proc. Amer. Math. Soc. 108 (1990) 49-57. MR 990434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ross Willard. $M\sb n$ as a $0,1$-sublattice of ${\rm Con}\,A$ does not force the term condition . Proc. Amer. Math. Soc. 104 (1988) 349-356. MR 962797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francis Pastijn and Mario Petrich. Congruences on regular semigroups . Trans. Amer. Math. Soc. 295 (1986) 607-633. MR 833699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ivan Korec. A ring with arithmetical congruence lattice not preserved by any Pixley function . Proc. Amer. Math. Soc. 82 (1981) 23-27. MR 603594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ivan Rival and Bill Sands. A note on the congruence lattice of a finitely generated algebra . Proc. Amer. Math. Soc. 72 (1978) 451-455. MR 509233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ralph Freese. Varieties generated by modular lattices of width four. Bull. Amer. Math. Soc. 78 (1972) 447-450. MR 0289376.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1